Tylenol Equate Pain Reliever Extra Strength, Fever Reducer, Acetaminophen 100 Caplets (Compare to Tylenol)
3 consumer reviews
Average Product Rating:
Equate Extra Strength Pain Reliever 100 Caplets, Just As Good As Tylenol
Feb 15, 2012
Review by Birdfeather
Rated a Very Helpful Review
Pros:Works and costs less than Tylenol.
Cons:None for me.
The Bottom Line: It works and it is several dollars cheaper than name brand, why waste your hard earned money?
Equate Extra Strength Pain Reliever 100 Caplets is the generic equvalent to Tylenol, only several dollars cheaper. It is now my go-to product for mild aches and pains.
Recommend this product?
Equate Extra Strength Pain Reliever 100 Caplets
Equate Extra Strength Pain Reliever 100 Caplets is a brand sold by the Walmart stores all across America. The product is packaged in a plain box with no frills and inside is a plain white bottle with a simple label. This product retails for around $6.99 a bottle.
Equate Extra Strength Pain Reliever 100 Caplets is recommended for relieving pain and fever for the following conditions: headaches, colds, flu, backache, minor aches and pains, arthiritis, toothaches, and menstrual cramps.
Equate Extra Strength Pain Reliever 100 Caplets is recommended for adults and children over the age of 12.
My Thoughts on Equate Extra Strength Pain Reliever 100 Caplets
I am a fan of saving money and when I find a generic product that works, I stick with it. I like the fact that this product comes in caplet form. I have a hard time swallowing tablets and this form works just fine. A caplet is actually a tablet that has been coated to make swallowing easier.
My family has used the Equate brand of pain reliever for several years. I find it works just as good as Tylenol for minor pain. I usually go to something stronger when my fibromyalgia or arthritis acts up, but for minor headaches or other aches and pains Equate Extra Strength Pain Reliever 100 Caplets is right in my medicine cabinet.
~~Lean and mean at 269 words.
Share this product review with your friends
Compare to Tylenol PM Caplets active ingredients Pain Reliever, Nighttime Sleep Aid
Pain Reliever - Fever Reducer Contains Acetaminophen Questions or Comments? br Call toll-free 877-895-3665
DETAILS: Make sure your first aid stations and kits are fully stocked. These convenient boxes of pain relievers replenish office first aid stations an...
Product Description Equate - Pain Reliever PM Sleep Aid, Extra Strength is a pain reliever and a night time sleep aid. It contains no aspirin and won'...
Equate Children's Ibuprofen Pain Reliever/Fever Reducer has a fruity berry flavor that makes it easier for kids to take their medicine. For children a...
Tylenol Acetaminophen extra strength pain reliever---24 caplets 500mg For Adults Expires 12/2016 Shipping information (1) Free shipping is only for US...
100 Tablets - 325mg each. Acetaminophen. Other Information: do not use if carton is opened or red neck wrap or foil inner seal imprinted with S...
Have Questions? Frequently Asked Questions | Contact Us | Store Policy IB Motrin Pain Reliever OUR SKU# GVO1001 | MPN: MCL48152 Condition Brand New Sh...
Find painkillers and muscle treatments at Target.com! The #1 neurologist recommended otc and first non-prescription medicine approved by the fda to tr...
When your body aches, take a capsule of Equate Extra-Strength Acetaminophen Pain Reliever and Fever Reducer for temporary pain relief. Even a slight h...